pains on my fingers
Dec 29, 2013
Dear Dr I started treatment in January 2013, when I went to the Dr for my 6 months blood test it was undectatable I'm on. Tribuss treatment, I've been having pains on my fingers.
Response from Dr. Holodniy
That would be an unusual side effect from Tribuss, and I would look to something else as a possible cause.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Testicular Pain A Symptom Of HIV?
- AIDS Infection Risk Touching An Open Scab
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.